# SDR USAA2014071400003

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 49,198 hours, 20,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT LENS COVER MISSING AT ROW 22 A/C LT.  REPLACED EMER EXIT LIGHT LENS COVER AT ROW 22 A/C LT.  OPERATIONS CHECKED GOOD.
